# SDR VNAA9711003

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: MS3459W12S3S
- Condition: Loose
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF,THE CREW ATTEMPTED A PROPELLER OVERSPEED WARNING TEST.  THE TEST FAILED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND TIGHTENED THE LEFT PROPELLER  OVERSPEED GOVERNOR CANNON PLUG, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00.  OPERATION CHECKS WERE SATISFACTORY.
